Korean J Gastrointest Endosc.  2009 Feb;38(2):94.

A Case of Intramural Duodenal Hematoma after the Use of the Endoscopic Epinephrine Injection Method for Duodenal Ulcer Bleeding in a Chronic Renal Failure Patient undergoing Maintenance Hemodialysis

Affiliations
  • 1Department of Internal Medicine, Daejeon St. Mary's Hospital Medical, The Catholic University of Korea College of Medicine, Daejeon, Korea. ksb1999@hanatos.com

Abstract

An intramural duodenal hematoma has been mostly reported as a consequence of trauma. It can also result from a hematological disorder, anticoagulant drug use and a post-therapeutic endoscopic procedure. Common symptoms of patients with an intramural duodenal hematoma are vomiting and abdominal pain. An intramural duodenal hematoma is rarely accompanied with pancreatitis and cholangitis due to intestinal obstruction. A diagnosis is made by esophagogastroduodenoscopy and the use of an abdominal CT scan. An intramural duodenal hematoma is mainly treated with conservative therapy but it may sometimes be treated with a surgical procedure. We report one case of an intramural duodenal hematoma after performing a therapeutic endoscopic procedure in a chronic renal failure patient undergoing maintenance hemodialysis.

Keyword

Intramural hematoma; Duodenum; Chronic renal failure; Duodenoscopy
Full Text Links
  • KJGE
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr